# SDR AALA20151224005

- Difficulty date: December 20, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,876 hours, 22,528 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Part number: 1031060001
- Part serial: 000077
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB CTR FUEL PRESS LOW LIGHT ILLUMINATED.  CTR TANK PUMPS NOT FEEDING.  R & R FWD & AFT CTR PUMP UFI & RAM MODULES IAW AMM 28-20-28.  SEE ALSO AALA20151220002, AALA20151223004 & AALA20151223006.
